Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Bivariate Distribution in Regeneration

Kai Lai Chung
Journal of Applied Probability
Vol. 12, No. 4 (Dec., 1975), pp. 837-839
DOI: 10.2307/3212736
Stable URL: http://www.jstor.org/stable/3212736
Page Count: 3

You can always find the topics here!

Topics: Boundary points, Markov processes, Mathematical intervals
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Bivariate Distribution in Regeneration
Preview not available

Abstract

The joint distribution of the time since last exit, and the time until next entrance, into a unique boundary point is given in Formula (1) below. The boundary point may be replaced by a regenerative phenomenon.

Page Thumbnails

  • Thumbnail: Page 
837
    837
  • Thumbnail: Page 
838
    838
  • Thumbnail: Page 
839
    839